# SDR WX0A2022010373916

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N310NV
- Make and model: Airbus A319-112
- Aircraft serial: 2224
- Aircraft time: 45,316 hours, 25,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: False Indication
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT OVERWING LIGHTS DID NOT FLASH ON WHEN NO SMOKING SWITCH WAS CYCLED PASSING THROUGH 10,000 FT PER FCOM PROCEDURE. / PERFORMED OPS TEST OF OVERWING EMERENCY EXIT LIGHTS IAW A319 AMM 33-51-15 PB 401. OPS CK GOOD. OK FOR SERVICE."
